MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. ENSITE¿ X AMPLIFIER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. ENSITE¿ X AMPLIFIER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number ENSITE-AMP-02
Medical Device Problem Code Signal Artifact/Noise (1036)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
During a premature ventricular contraction procedure, a noise issue occurred resulting in a delay.The catheter was inserted into the right ventricle and the third electrode did not display correctly on the ensite mapping system in navx mode.Additionally, the egm signals were noisy (3-4) on both the workmate claris and ensite systems.The catheter was exchanged for another of the same lot but the issue persisted.The tactiflex cable, ampere-to-ensite amp cable, tactisys quartz and ampere rf generators were all switched out to troubleshoot but the issue persisted.In voxel mode, electrode 3 was not visualized on ensite.The electrode was then hidden on the workmate claris and ensite in order to minimize the distraction for the remainder of the procedure.The procedure was completed with no adverse patient consequences.It was then concluded the issue was due to the ensite x amplifier.
 
Additional Manufacturer Narrative
One ensite x amplifier was received for evaluation.For evaluation purposes the port 3 and port 4 small form-factor pluggable (sfp) were temporarily exchanged.The amplifier was powered on and then the amplifier booted to a solid green ¿ready¿ light emitting diode (led) status.This indicated the amplifier passed the power-on-self-test (post) and then successfully communicated with the test station tracker software.The intra-cardiac (ic) short test was then performed and identified that channel 55 (ablation 3) was electrically open, which duplicates the reported symptom.It was noted that when pressure was applied to the port connector (up and down) channel 55 would become intermittent isolating the symptom between the port connector and the front plane.The field reported event was able to be duplicated by ic short testing.Based on the information provided to abbott and the investigation performed, the root cause was attributed to an electrical open between the ampere connect port and the front plane.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.

Brand Name
ENSITE¿ X AMPLIFIER
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key22078569
Report Number2184149-2025-00101
Device Sequence Number9363623
Product Code DQK
UDI-Device Identifier05415067034755
UDI-Public(01)05415067034755(10)8659211
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K242016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-AMP-02
Device Catalogue NumberENSITE-AMP-02
Device Lot Number8659211
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2025
Supplement Date Received by Manufacturer06/12/2025
Initial Report FDA Received Date05/23/2025
Supplement Report FDA Received Date06/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/14/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexMale